# SDR FDEA201008012764

- Difficulty date: August 1, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13661
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED STA 600, BL 0.  REMOVED SEAT TRACK SECTION. FABRICATED NEW SECTION USING BAC1520-792 7178 T6511 DIMS 120" AND INSTALLED IAW SRM 53-10-2 AND SRM 51-30-2.
